# SDR U2RA2021032500006

- Difficulty date: March 21, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 58,557 hours, 14,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NATIONAL AIRLINES AIRCRAFT MAINTENANCE LOG ITEM 45453-1:  RIGHT INBOARD AFT FLAP P/N 65B02070-52, S/N 000158; LEADING EDGE SKIN PANELS DAMAGED.  ACCOMPLISHED INTERIM EXTERNAL DOUBLER MAJOR REPAIR(S) IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC ENGINEERING ORDER CONTROL NUMBER 21056-4 REVISION IR DATED 03/20/2021, DATA APPROVED ON FAA 8110-3 DATED 03/20/2021 BY ROBERT MANASHI DERT-710167-SW.
